Adverse effects of hair loss drugs: Hair loss drugs may cause loss of libido and Erectile Disfunction(ED) in men

The intake of hair loss drugs could lead to significant side effects on human life that may include loss of Libido and Ed(Erectile Dysfunction) in men,shows the recent study.


In a research performed by scientists from Boston University school of Medecine(BUSM),in collaboration with cohorts at Lahey Clinic and from Denmark and Germany,found that 5a-reductase inhibitors(5a-RIs),while improving urinary synptons in patients with Benign Prostatic Hyperplasia(BPH) and possible hair loss prevention produces adverse effects in some individuals that includes sometimes loss of libido,Erectile Disfunction(ED),ejaculatory dysfuntion and potential depression.

However,the adverse effects are assumed to be minimal,but the magnitude of adverse effects on sexual function,gynecomastia,depression and quality of life deteriorates.

The study is shown on-line in the Journal of Sexual Medecine. Lead author Abdulmaged M.traish,PhD professor of biochemistry and professor of urology at BUSM says  “The potential widespread use of 5a-RIs for treatment of BPH,prostate cancer,and male pattern hair loss may produce undesirable side effects on overall health and in particular,vascular health and sexual function in a subgroup of susceptible patients”

Furthermore,treatment of hair loss,a benign condition with 5a-RIs may produce persistent side effects in anumber of young patients“,he added.

Still more study has to be done, claimed by the researchers to get to the root cause of such adverse effects of hair loss drugs on human life.

source: healthnwhealth.blogspot.com

wikipedia.com

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.